MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR; TMS

NEURONETICS, INC. NEUROSTAR; TMS
Model Number NEUROSTAR TMS THERAPY SYSTEM 3.0
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Headache (1880); Tics/Tremor (4425)
Date of Event 09/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient did respond to questions from neuronetics and reported that the migraines have reduced in frequency.She completed her degree and is currently working.Based on the information provided, no conclusion can be made on how tms may have caused or contributed to the patient's migraines.During communication with the patient, she did state that the tics were most likely due to the medication she was taking at the time of tms treatment.
 
Event or Problem Description
Neuronetics received a medwatch from fda (mw5172397) alleging that a patient received tms (neurostar) treatment in 2023 resulted in recurring, unilateral migraines on the same side that she was treated with tms.Additionally, the patient alleges that she has a tic on the left side of her face, which is a common side-effect of a drug she was taking at the time of her tms treatment.However, after stopping the drug, the tic remained.The reporter states that she "can't confidently attribute all the migraines to tms." and there is no information that she has received a diagnosis from a neurologist.

Brand Name
NEUROSTAR
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key22865918
Report Number3004824012-2025-00043
Device Sequence Number7631948
Product Code OBP
UDI-Device Identifier00869378000117
UDI-Public00869378000117
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K161519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR TMS THERAPY SYSTEM 3.0
Device Catalogue Number81-02315-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABILIFY (15MG).; APLENZIN (522 MG).; VYVANSE (30MG).
Outcome Attributed to Adverse Event Other;
Patient Age25 YR
Patient SexFemale
Patient Weight77 KG
Patient EthnicityNon Hispanic
Patient RaceWhite